Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148

  [Search Papers]
1431. S.M. Sheikholeslami,
[1/2]+ and [3/2]+ Baryon Masses inSU(4)×SU(4) Skyrme Model
Ind. J. Pure. Appl. Phys. 34(1996), 65-70  [abstract]   
IPM/P-1995/010
 
1432. U. Bleyer, M. Mohazzab and M. Rainer,
Dynamics of Dimensions in Factor Space Cosmology
Astronomische Nachrichten 317(1996), 3-13  [abstract]   
arXive.org link: gr-qc/9508035 [ abs, src, ps, others], cited by
IPM/P-1995/007
 
1433. M. Alimohammadi and A. Shafei Deh Abad,
Quantum Group Symmetry of the Quantum Hall Effect on Non-Flat Surfaces
J. Phys. A: Math. Gen. 29(1996), 559-563  [abstract]   
arXive.org link: hep-th/9503117 [ abs, src, ps, others], cited by
IPM/P-1995/003
 
1434. W.S. Chung and A. Shafiekhani,
Free Field Representation of OSP(2|1) and Uq(OSP(2|1))
Phys. Lett. B 381(1996), 68-72  [abstract]   
arXive.org link: hep-th/9503191 [ abs, src, ps, others], cited by
IPM/P-1995/001
 
1435. F. Ardalan and K. Kaviani,
Chiral Perturbation Theory in the Framework of Noncommutative Geometry
Int. J. Mod. Phys. A 11(1996), 1509-1522  [abstract]   
arXive.org link: hep-th/9410231 [ abs, src, ps, others], cited by
IPM/P-1994/018
 
1436. M.R. Rahimi Tabar and S. Rouhani,
Turbulent Two-Dimensional Magnetohydrodynamics and Conformal Field Theory
Ann. Phys. 246(1996), 446-458  [abstract]   
arXive.org link: hep-th/9503005 [ abs, src, ps, others], cited by
IPM/P-1994/016
 
1437. M. Khorrami,
Phase Transition in One-Dimensional Lattice Gauge Theories
Int. J. Theor. Phys. 35(1996), 557-567  [abstract]   
arXive.org link: hep-th/9412090 [ abs, src, ps, others], cited by
IPM/P-1994/005
 
1438. M. Alimohammadi,
Quantum Chains with GLq(2) Symmetry
J. Math. Phys. 37(1996), 1-5  [abstract]   
arXive.org link: hep-th/9403016 [ abs, src, ps, others], cited by
IPM/P-1993/023
 
1439. E. Ahmadi-Azar and N. Riazi,
A class of Cosmological Solutions of Brans-Dicke Theory with Cosmological Constant
Astrophysics and Space Science 226(1995), 1-5  [abstract]   
IPM/P-1995/029
 
1440. M. Alishahiha,
Generalization of the H-Deformation to Higher Dimensions
J. Phys. A: Math. Gen. 28(1995), 6178-6192  [abstract]   
IPM/P-1995/009
 

back to top

Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148  





footer
 

webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.